It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-30-2012, 09:07 PM   #1
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Unhappy antidepressant meds can they be a cause for a low labido?

Hi!

I'm a 39yr. old female, and I have seizures, have had them for 36yrs. now. I'm on 3 different meds one of them is a antidepressant called serquel which I take 350mg at night time only. I also take lamictal 150mg twice a day, and vimpat 150mg twice a day as well. I have always taking namebrand meds which my docs have prefered me to do. Only one of my insurance started giving me problems with helping me get the name brand on my lamictal. So I had to start taking the generic brand, I can't really say that ever since I had to start taking the generic brand, was that the start of me having problems with my labido. I started having low labido, and lack of desire, and I don't know if that's the cause or if it could be my antidepressant med which is the serquel. I have tried talking to all my docs. which's basically my neuro who's the one over my sezures, and my phycologist. I told them that I feel like it could either be the change from my name brand to my generic or the serquel that's causing this side effect. I can't really say to much on the change between the name brand to the generic, because I'm now back on the name brand because my neuro appealed the case. I also told both my docs that I feel like my body has become immune to one of the meds. weather it be the lamictal, or the serquel, only because I have been on those two for so many yrs now and over the yrs I've had many of my docs have to switch my meds do to this issue. Anyways what I would really like to know is could the antidepressant be the main issue, or could it be one of the other meds? I hope I can get some advice from someone that has gone through this samething. Only because I would rather hear from someone that has experienced it than hear it from those that try to get the answers from a text book. Thank you!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), JJ (1), ShawnaS (1), rush_rulz (1), cam724 (1), kdsl (1), janewhite1 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!